# SDR ASAA2021041334609

- Difficulty date: April 13, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,304 hours, 11,063 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 8283005
- Part serial: YA053796V
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Part time: 38,362 hours, 11,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472022 FOUND FUEL LEAKING FROM FUEL PUMP PAD DRAIN ON #1 ENG. GROUNDED - YES. ACCOMPLISHED LEAK CHECK REF B737-800 AMM 71-7100-801-F00 FOUND LESS THAN 90 DPM. REMOVED AND REPLACED #1 ENG FUEL PUMP REF AMM 73-11-01-400-801-F00. COMPLETED POWERPLANT TESTS 12 AND 13 REF AMM 71-00-00-800-F00. ACTUATORS TEST AND EEC BITE TEST GOOD TEST 3A IDLE LEAK CHECK FAILED, LEAKS NOTED AT TWO FUEL TUBES ON HMU LEAKS. COMPLETED TESTS 2, 12, 13 REF AMM 71-00-00-800-F00 FOR FUEL PUMP PACKAGE TEST REQUIRED. REPLACED SEALS ON FUEL TUBE 35 AND 17 REF TASKCARD N8473001 SHEET 3 FIG 401, LEAK CHECK GOOD TEST 3A LEAK CHECK GOOD COMPLETED FUEL PUMP PACKAGE INSTALL PER AMM 73-11-01-400-801-F00. AND T/C N8473001, OPS ND LEAK CHECK GOOD.
